A 28-year-old male asked:
Disclaimer

i took 1 dulcolax last night around 8 pm. it is now 1 pm the next day still going strong. i have an mri tomorrow at 10. will it be out my system them?

1 doctor answer
Dr. Andrew Seibert
34 years experience Gastroenterology
Yes: yes, the effect of taking one Dulcolax tablets usually does not last longer than one day. You should be fine. If you are still having frequent bowel movements by that time, it is probably not the Dulcolax that is causing it. Good luck.
Answered on Sep 25, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. M. Jan
Dr. M. Jan answered
65 years experience Family Medicine
Good idea.: Next time take 4 dulcolax tablets. Also take sennakot 2 tablets at night 2 or 3 times a week. This vegetable laxative will regularise your digestive ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Sarah Walton
5 years experience Pharmacology
8-16; 40 hours : It should be out of your system in 40 hours, however it is ineffective after 8-16 hours.
1
1 thank
A 38-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Pain: That should not cause significant discomfort get checked
1
1 thank
A 40-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Yes: Ducolax is a strong laxative. Sometimes excessive stimulation can cause mucous and /or blood with BM If it recurs without laxative stimulation, then ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month